# SDR ABXA9600551

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 591142717
- Condition: Trimmed
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND AFT PRESSURE BULKHEAD T-CAP CHANGE, LONGERON 25 LEFT TEE WAS TRIMMED FOR ACCESS.  REPAIRED IAW ABX REA D953-15276-MR.
